Dorey’s Rule and the q-Characters of Simply-Laced Quantum Affine Algebras

Charles Young, R Zegers

Research output: Contribution to journalArticlepeer-review


Let be the quantum affine algebra associated to a simply-laced simple Lie algebra . We examine the relationship between Dorey’s rule, which is a geometrical statement about Coxeter orbits of -weights, and the structure of q-characters of fundamental representations V i,a of . In particular, we prove, without recourse to the ADE classification, that the rule provides a necessary and sufficient condition for the monomial 1 to appear in the q-character of a three-fold tensor product ViaVjbVkc .
Original languageEnglish
Pages (from-to)789-813
Number of pages25
JournalCommunications in Mathematical Physics
Issue number3
Publication statusPublished - Mar 2011

Cite this